MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP

INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP
Catalog Number 6000S(KIT)
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During priming, it was noted that there was an unusual sound from the pump.The pump was replaced and surgery proceeded.Upon return, the pump was investigated and it was determined that there were several cracks in the base of the pump.
 
Event or Problem Description
Per customer complaint report, the flopump contained cracks on the base of the product.This was noticed during priming of the pump.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key5842223
Report Number1645362-2016-00006
Device Sequence Number19131710
Product Code KFM
UDI-Device Identifier00814321020094
UDI-Public00814321020094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2017
Device Catalogue Number6000S(KIT)
Device Lot Number092415-3781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2016
Initial Report FDA Received Date08/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1